×

zbMATH — the first resource for mathematics

Modification of a quasi-Newton method for nonlinear equations with a sparse Jacobian. (English) Zbl 0198.49402

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] C. G. Broyden, A class of methods for solving nonlinear simultaneous equations, Math. Comp. 19 (1965), 577 – 593. · Zbl 0131.13905
[2] E. M. Rosen, ”A Review of Quasi-Newton Methods in Nonlinear Equation Solving and Unconstrained Optimization,” Proc. Twenty-first Nat. Conf. ACM, Thompson, Washington, D. C., 1966, pp. 37-41.
[3] Frank J. Zeleznik, Quasi-Newton methods for nonlinear equations, J. Assoc. Comput. Mach. 15 (1968), 265 – 271. · Zbl 0159.44102
[4] J. G. P. Barnes, An algorithm for solving non-linear equations based on the secant method, Comput. J. 8 (1965), 66 – 72. · Zbl 0254.65036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.